MathSciNet Relay Station
MathSciNet bibliographic data
MR1360643 11R23 (11R70)
Greither, Cornelius Sur les normes universelles dans les ${\bf Z}_p$-extensions. (French) [On universal norms in ${\bf Z}_p$-extensions] J. Théor. Nombres Bordeaux 6 (1994), no. 2, 205–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement